MathSciNet Relay Station
MathSciNet bibliographic data
MR2738997 (2012d:11019) 11B30 (05D40 11B13)
Croot, Ernie; Sisask, Olof A probabilistic technique for finding almost-periods of convolutions. Geom. Funct. Anal. 20 (2010), no. 6, 1367–1396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement